Editorial
Applications of Mathematics, Tome 65 (2020) no. 3, pp. 227-228
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@misc{10_21136_AM_2020_0106_20,
title = {Editorial},
journal = {Applications of Mathematics},
pages = {227--228},
year = {2020},
volume = {65},
number = {3},
doi = {10.21136/AM.2020.0106-20},
mrnumber = {4114248},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/AM.2020.0106-20/}
}
Editorial. Applications of Mathematics, Tome 65 (2020) no. 3, pp. 227-228. doi: 10.21136/AM.2020.0106-20
Cité par Sources :